Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28A, Issue SPL, July – Special Issue 2013  pp. 409–415.

Rationality and the FML invariant

Authors Vladimir L. Popov
Author institution: Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia

Summary:  We construct counterexamples to the rationality conjecture regarding the new version of the Makar-Limanov invariant introduced in [Li2].

Contents    Full-Text PDF